Riv.Mat.Univ.Parma, Volume 5 - Number 1 - 2014

Proceedings of the Workshop on
New trends in Nonlinear Parabolic Equations
Parma (Italy) November 12 - 16, 2012

Edited by
Agnese Di Castro, Giuseppe Mingione, Giampiero Palatucci,


Introduction III-VI

Kaj Nyström
A backward in time Harnack inequality for non-negative solutions to fully non-linear parabolic equations 1-14
Details   |   Full TextPDF

Gabriele Grillo and Matteo Muratori
Sharp asymptotics for the porous media equation in low dimensions via Gagliardo-Nirenberg inequalities 15-38
Details   |   Full TextPDF

Francesca Crispo and Paolo Maremonti
On the higher regularity of solutions to the p-Laplacean system in the subquadratic case 39-63
Details   |   Full TextPDF

Paolo Baroni
Nonlinear parabolic equations with Morrey data 65-92
Details   |   Full TextPDF

Fatma Gamze Düzgün, Paolo Marcellini and Vincenzo Vespri
Space expansion for a solution of an anisotropic p -Laplacian equation by using a parabolic approach 93-111
Details   |   Full TextPDF

Fabio Punzo
Global existence of solutions to the semilinear heat equation on Riemannian manifolds with negative sectional curvature 113-138
Details   |   Full TextPDF

Emmanuele DiBenedetto, Ugo Gianazza and Naian Liao
Two remarks on the local behavior of solutions to logarithmically singular diffusion equations and its porous-medium type approximations 139-182
Details   |   Full TextPDF

Moritz Kassmann and Russell W. Schwab
Regularity results for nonlocal parabolic equations 183-212
Details   |   Full TextPDF

Matteo Bonforte and Agnese Di Castro
Quantitative local estimates for nonlinear elliptic equations involving p-Laplacian type operators 213-271
Details   |   Full TextPDF

Finito di stampare il 18 Aprile 2014